Some results on the eigenvalue problem for a fractional elliptic equation

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-2770
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Some results on the eigenvalue problem for a fractional elliptic equation ; volume:2019 ; number:1 ; day:17 ; month:1 ; year:2019 ; pages:1-11 ; date:12.2019
Boundary value problems ; 2019, Heft 1 (17.1.2019), 1-11, 12.2019

Creator
Tian, Yujuan
Contributor
SpringerLink (Online service)

DOI
10.1186/s13661-019-1127-y
URN
urn:nbn:de:101:1-2019021822473063927391
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:00 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Tian, Yujuan
  • SpringerLink (Online service)

Other Objects (12)